# SDR ASAA2016022015587

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,201 hours, 10,491 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 762187F
- Part serial: AAA7002241
- Condition: Malfunctioned
- Location: Ee Compartment
- Part time: 35,184 hours, 10,485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN BLOCKING INTO GATE, SHUTDOWN ENGINE NR 2.  COOLING FAN WARNING HORN SOUNDED ALONG WITH LOSS OF RT FMC CDU AND OTHER INSTRUMENTATION.  EXTERNAL POWER GROUND POWER AND APU WOULD NOT CONNECT TO AIRPLANE.  AFTER WE SHUTDOWN NR 1, WERE ABLE TO CONNECT EXTERNAL POWER AND, OR APU ELECTRICAL POWER.  ACFT GROUNDED. COULD NOT DUPLICATE WITH ENGINE RUN AND SHUTDOWN AT GATE.  R & R NR 2 BUS TIE BREAKER IAW AMM 24-21-41, C805, TESTS GOOD IAW SAME AND BPCU IAW MM 24-41-21, TESTS GOOD IAW SAME.  BOTH PRECAUTIONARY.  PERFORMED SYS TEST FOR AC GENERATOR AND CONTROL SYSTEM IAW AMM 24-21-00-700-802 AND OPS TEST FOR THE AC GENERATOR AND CONTROL SYS IAW AMM 24-21-00-700-803.  BOTH TESTS GOOD.
